# SDR 29GA2016051400001

- Difficulty date: May 12, 2016
- Submitted: May 14, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 32,590 hours, 36,511 cycles
- Engine: Ge CT79B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Part serial: 535
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKING WHILE TAXING TURNED ANTI SKID SWITCH OFF BRAKING WAS NORMAL.  R & R NR 2 ANTI-SKID TRANSDUCER IAW 32-43-15-04 AMM.  PERFORMED OPS TEST, OPS CHECK NORMAL IAW 12-00-00 AMM.
